Hi I was in a very abusive relationship last year


Q: Hi. I was in a very abusive relationship last year and sadly fell pregnant and made the choice to had an surgical abortion on the 19/4/14 , I had immense pain in my stomac and didn't stop bleeding , after crying to my doctors after many appointments I was given an ultra scan and had another surgical abortion on the 30/5/14. I didn't stop bleeding till September. It became lighter and lighter but it did stop eventually. I had my first normalish period in October on the 14th. However every month it became later and later. Last month it was on the 27th march. This month I felt very bloated, sick and very tired. Unusual for me as I am always up beat. I started having cramps and my belly popped out. I have no wee infection. On the 22nd April , 2 days ago, I started bleeding very heavily and it was painful to move, I had too stay in bed all day this was very rare, the pain felt like an abortion. My periods normally last for 5-7 days, it completely finished today 24th April. I am still having cramps and twitches in my abdomen area. I look like I have gained weight. I took a pregnancy test today and it said negative?! I am in a new relationship and have lots of unprotected sex. So it possible for me to fall pregnant. Does this sound normal? Please help I am still suffering werid twitches and cramps . Thank you


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...

Q: Hi, i live in guyana , about two year ago i found out i have hrdorcephalus and at that time i was 20 years old, howev...

Q: Hi. This is more of a psychologist question that I would like help with. I have this friend that I'm really obsesse...

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon